On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation in a conical domain
Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 261-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_2_a14,
author = {S. S. Kharibegashvili},
title = {On the nonexistence of global solutions of the characteristic {Cauchy} problem for a nonlinear wave equation in a conical domain},
journal = {Differencialʹnye uravneni\^a},
pages = {261--271},
year = {2006},
volume = {42},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_2_a14/}
}
TY - JOUR AU - S. S. Kharibegashvili TI - On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation in a conical domain JO - Differencialʹnye uravneniâ PY - 2006 SP - 261 EP - 271 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_2_a14/ LA - ru ID - DE_2006_42_2_a14 ER -
%0 Journal Article %A S. S. Kharibegashvili %T On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation in a conical domain %J Differencialʹnye uravneniâ %D 2006 %P 261-271 %V 42 %N 2 %U http://geodesic.mathdoc.fr/item/DE_2006_42_2_a14/ %G ru %F DE_2006_42_2_a14
S. S. Kharibegashvili. On the nonexistence of global solutions of the characteristic Cauchy problem for a nonlinear wave equation in a conical domain. Differencialʹnye uravneniâ, Tome 42 (2006) no. 2, pp. 261-271. http://geodesic.mathdoc.fr/item/DE_2006_42_2_a14/